Botox Side Effects

Botox is a very common prescription injection that is used commonly to reduce the appearance of fine lines and wrinkles on the face and neck areas. In order to help people look and feel their best, botulinum injections can be administered periodically by a trusted professional who is well trained in the injection process. More often than not, patients do not experience a side effect of Botox. However, there are instances where someone may have a negative reaction to the injection or they may go to a less than reputable doctor who completed the process incorrectly.

Botox has been studied closely and there are possible side effects that can occur. In a variety of clinical studies, some of the most common issues reported were:
-Droopy eyelids 
-Muscle weakness 
-difficulty swallowing 

 

Young woman scared of botox syringe

Facial Numbness 
There is a misconception that when you have Botox injections done, you will experience some degree of facial numbness. In actuality, this is not a valid reaction as when you consider what is Botox and what effects does it have, Botox cannot affect the nerves in the area of the injection. If numbness does occur, this could be potentially because of over-injecting certain areas of the face or neck.

Misallignment Of Facial Features 
One of the most common complaints regarding Botox is half of the face not matching the other side of the face. This occurs most commonly with the eyes. If Botox is not administered correctly and exactly the same on each side, the result will be different results on each side of the face. This can make facial features appear different.

4

Headache 
Another very common side effect of Botox injections is headache. This is usually a temporary reaction to the ingredients in the injections and headaches usually go away with a couple of days when they are experienced. In fact, some doctors utilize Botox as a way to treat migraine headaches.

As with any procedure or product, patients who experience trouble breathing, problems with speech or double vision should alert their medical professional or an emergency healthcare provider. This is likely an allergic reaction to the ingredients in the Botox injection and immediate care is necessary.

 

Leave a reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

15 − 7 =